# SDR ASAA0340112

- Difficulty date: March 5, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 65C2630923
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND NR 2 PYLON OUTBOARD ATTACK ANGLE CRACKED.  REPAIRED IAW SRM.  (M)
